Multipartite graph-tree Ramsey numbers

P. Erdős, R. J. Faudree, C. C. Rousseau, R. H. Schelp

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)146-154
Number of pages9
JournalAnnals of the New York Academy of Sciences
Volume576
Publication statusPublished - 1989

Fingerprint

Graph

ASJC Scopus subject areas

  • Biochemistry, Genetics and Molecular Biology(all)

Cite this

Erdős, P., Faudree, R. J., Rousseau, C. C., & Schelp, R. H. (1989). Multipartite graph-tree Ramsey numbers. Annals of the New York Academy of Sciences, 576, 146-154.

Multipartite graph-tree Ramsey numbers. / Erdős, P.; Faudree, R. J.; Rousseau, C. C.; Schelp, R. H.

In: Annals of the New York Academy of Sciences, Vol. 576, 1989, p. 146-154.

Research output: Contribution to journalArticle

Erdős, P, Faudree, RJ, Rousseau, CC & Schelp, RH 1989, 'Multipartite graph-tree Ramsey numbers', Annals of the New York Academy of Sciences, vol. 576, pp. 146-154.
Erdős P, Faudree RJ, Rousseau CC, Schelp RH. Multipartite graph-tree Ramsey numbers. Annals of the New York Academy of Sciences. 1989;576:146-154.
Erdős, P. ; Faudree, R. J. ; Rousseau, C. C. ; Schelp, R. H. / Multipartite graph-tree Ramsey numbers. In: Annals of the New York Academy of Sciences. 1989 ; Vol. 576. pp. 146-154.
@article{9748356f84fc4084bcc0bfee4f0b0d87,
title = "Multipartite graph-tree Ramsey numbers",
author = "P. Erdős and Faudree, {R. J.} and Rousseau, {C. C.} and Schelp, {R. H.}",
year = "1989",
language = "English",
volume = "576",
pages = "146--154",
journal = "Annals of the New York Academy of Sciences",
issn = "0077-8923",
publisher = "Wiley-Blackwell",

}

TY - JOUR

T1 - Multipartite graph-tree Ramsey numbers

AU - Erdős, P.

AU - Faudree, R. J.

AU - Rousseau, C. C.

AU - Schelp, R. H.

PY - 1989

Y1 - 1989

UR - http://www.scopus.com/inward/record.url?scp=0024787243&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0024787243&partnerID=8YFLogxK

M3 - Article

VL - 576

SP - 146

EP - 154

JO - Annals of the New York Academy of Sciences

JF - Annals of the New York Academy of Sciences

SN - 0077-8923

ER -